# SDR IPXA2017072119586

- Difficulty date: July 10, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2216101501
- Part serial: 0666001
- Condition: Chafed
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, THE NR 1 ENGINE INLET COWL AFT WEB CHAFED ADJACENT TO SENSE LINE ELBOW FITTING, 9:00 O`CLOCK POSITION.  REPAIRED THE WEB IAW SRM 54-15-02,  REPAIR 13.
